MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL EVD CATHETER; BACTISEAL EVD CATHETERS

INTEGRA LIFESCIENCES MANSFIELD CODMAN BACTISEAL EVD CATHETER; BACTISEAL EVD CATHETERS
Catalog Number 821745
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hair was found inside the inner sterile package of an evd catheter (id 821745).Package remained sealed and a new one opened.No surgical delay, no patient harm.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d8, d9, g6, h1, h2, h3, h6, h8, h11.The evd catheter (id 821745) was not returned for evaluation, but a photo was provided and evaluated: showing the presence of what looks like hair inside the sealed blister.Device history record (dhr) - the product code 821745 with lot 7452307 conformed to specifications when released to stock failure analysis - after reviewing the photo provided by the customer, we can see the presence of what looks like hair inside the sealed blister.Root cause analysis - the root cause for the issue reported by the customer was due to a human error.The specs in the working instruction were not applied.An awareness training was performed.

Brand Name
CODMAN BACTISEAL EVD CATHETER
Common Device Name
BACTISEAL EVD CATHETERS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23037988
Report Number3013886523-2025-00244
Device Sequence Number10082462
Product Code JXG
UDI-Device Identifier10381780515593
UDI-Public(01)10381780515593(17)250831(10)7452207
Combination Product (Y/N)Y
PMA/510(K) Number
K233448
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number821745
Device Lot Number7452307
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer12/01/2025
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown